Doctor insights on:
Treatment For Upset Stomach While Breastfeeding
Diarrhea/breastfeed: Women who are breast-feeding should avoid drugs that contain bismuth, such as pepto-bismol. Imodium (loperamide) is probably safe. for mild upset stomach and diarrhea, the best approach is to keep drinking water and eat simple easy-to-digest foods such as the brat diet (bananas, rice, applesauce, toast). See a doctor if you are vomiting, having bloody diarrhea, fever or chills. ...Read more
Breastfeeding is providing nutrition to an infant using breat milk either directly by infant latching and sucking on the nipple or by feeding via bottle with expressed breast milk (when baby has difficulty suckling). Breast milk is the best milk for any baby but ...Read more
Starting generic zoloft (sertraline). Worried about side effects-nausea and upset stomach. Is it ok to take promethazine for nausea/vomiting and pepto for stomach?
It may: Worth a shot.Get a more detailed answer ›
Reasons for frequent mouth ulcer and heartburn after eating food.inspite of taking taking tablets Pantoprazole and Domperidone,giving temporary relie
2 separate problems: These 2 problems should be addressed separately. 1. Mouth ulcer also called canker sores are the most common oral lesions. Individual ulcers typically last 1-2 weeks and no treatment is needed. 2. Heartburn could be serious GI problem and should be addressed by primary care physician. Good luck. ...Read more
Be careful: Side-effects of most antibiotics are not dangerous, an allergic reaction to a medication potentially is. Thus, while nursing all medications should be used with caution. When taking an antibiotic, always monitor your baby and look for signs of respiratory distress, irritability, diarrhea and rash. The most common side effect in breastfeeding infants is diarrhea, and this is to be expected. ...Read moreSee 1 more doctor answer
Some are OK: Please check with your baby's pediatrician or a lactation expert. Penicillin and Amoxicillin are perfectly safe. Others fairly safe and some not safe at all. There are differences of opinion amongst medical profession so please accept advice from an experienced professional you can trust. Good luck. ...Read moreSee 2 more doctor answers
Depends: For those who have short-lived mild diarrhea, one may take kaopectate (kaolin and pectin) or peptobismol. Eat a bland diet and drink sips of fluid, preferably something with electrolytes (ex: pedialyte). However if one is throwing up, has 3 or more violent episodes of profuse watery diarrhea, is lightheaded; then that person may need go to the er as IV fluids may be needed +/- antibiotics, if found to be bacterial. ...Read more
Sudden diarrhea and upset stomach after eating cereal w/ milk. Checked date on milk&was not expired. Have upset stomach with pain for 1hr now. Help?
Milk vs. gluten: While a likely possibility is that there were some bacteria in what you ate causing a stomach bug, you may be lactose intolerant or be developing this. You also could be developing a gluten intolerance--celiac disease can start to present this way--if the cereal contained wheat or related gluten-containing grains. If your symptoms do not improve, call your doctor. ...Read more
A ER doctor prescribed antibiotics for intestine infections. Im getting side effects of excessive saliva and upset stomach. I must take meds for 7 day?
Yes: You must finish the antibiotics in order to prevent resistant bacteria from evolving. Whenever i prescribe antibiotics to my patients i advise them to take a good probiotic and double it up while you take antibiotics. And continue for 3 weeks after. All broad spectrum antibiotics kill the bad and the good bacteria. Symbiotic gut bacteria are important for optimal health. ...Read moreSee 1 more doctor answer
I take metformin and it upsets my stomach and causes diarrhea. Can i take an anti diarrhea medication with it?
If I get GI upset from meloxicam while on Prilosec 20 mg twice daily, is there another NSAID available that will not upset my stomach?
Im on helidac (bismuth subsalicylate metronidazole and tetracycline) therapy for h-pylori. Side effects are real bad, will they last?
Helidac (bismuth subsalicylate metronidazole and tetracycline) therapy: The side effects will go away once you have finished the course of treatment. ...Read more
Is it safe to take pepto bismol (bismuth subsalicylate) for stomach pain after i've taken promethazine for nausea?
Yes: It's totally safe.Get a more detailed answer ›
Can i take pepto bismol (bismuth subsalicylate) for my upset stomach, diahrrea, nausea etc. If i'm taking Prilosec for gerd?
- Talk to a doctor live online for free
- What to take for upset stomach while breastfeeding?
- What can i take for upset stomach and diarrhea while breastfeeding?
- Home treatment for upset stomach
- Ask a doctor a question free online
- Stomach cramps while breastfeeding
- Glaucoma treatment while breastfeeding
- Yeast infection treatment while breastfeeding
- Sore throat treatment while breastfeeding
- Talk to a pediatrician online